# SDR SIMA981211

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4379 - EMERGENCY FLOOR LIGHT INOP AT ROW 7.  REPAIRED FAULTY CONNECTION AT ROW 7 BULB.  SOLDER REPAIR.  A/C WAS RETURNED TO SERVICE.  (M)
